# SDR SWIA200617119

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 13,883 hours, 10,667 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACK IN STAIR SUPPORT STRUCTURE UNDER THE AFT SIDE HOLD DOWN BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER ANGLE ON PAX DOOR; AFT SIDE AT HOLD DOWN BRACKET LOCATION IAW CRJ 200 REO 601R-52-11-702.
